Me father getting sleeping problem in every whole night when he was talking sleep medicine since 5 yers so feeling wel but recenly he is not sleelping whole night after take medicine.kindly advise me which consultant treat the dignosis then will move it
Like the answers? Chat privately with the doctor of your choice
Hello... Is he taking sleeping tablets on advice of psychiatrist ??? Why is he taking medicines ??all these details are required .. If he has any medical problem associated with pain then he cannot sleep with that pain...Take him to psychiatrist who prescribed pills , don't increase dose on your own.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.